A new multivariate spline based on mixed partial derivatives and its finite element approximation

Citation

Lamichhane, B, Roberts, S & Hegland, M 2014, 'A new multivariate spline based on mixed partial derivatives and its finite element approximation', Applied Mathematics Letters, vol. 35, pp. 82-85.

Year

2014

Field of Research

  • Approximation Theory And Asymptotic Methods

Updated:  03 December 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers